Alert archive / Texas / River Flood Warnings in 2022
River Flood Warning 40, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 6, 2022, 4:36 PM CDT for Presidio County, Texas. It was in force for 21 days.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2022, 4:36 PM CDT (21:36 UTC)
- Expired
- Sep 27, 2022, 4:36 PM CDT
- In force
- 21 days
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Presidio County, TX
The river
Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 6, 1:45 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Sep 6, 1:45 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 145 PM CDT Tue Sep 6 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Wednesday night) Issued at 129 PM CDT Tue Sep 6 2022 A broad upper level ridge encompassing the western half of the CONUS will be our main weather driver for today and tomorrow. Subsidence from the ridge and plenty of mid-level dry air in place will keep precipitation chances at zero areawide each day. Temperatures continue to stay a few degrees above average for most, peaking in the upper 80s to low 90s today and tomorrow afternoon. Upper level cloud cover associated with the outflow from Hurricane Kay may limit high temperatures a degree or so south and west of the Pecos River. A weak cold front is set to move in tomorrow, but won't bring much of an impact other than a wind shift to the northeast. && .LONG TERM... (Thursday through Monday) Issued at 129 PM CDT Tue Sep 6 2022 Ridging over the Four Corners will keep our area dry and hot through the rest of the week. Highs will generally be above normal in the 90s with lows quite comfortable in the 60s. Changes look to arrive this weekend as a deepening trough over the N. Plains sends a cold front our way. This front could bring some isolated storms over northern portions of the area, but most notably will be cooler temperatures. Highs will drop into the 80s with lows in the 50s/60s Sunday and Monday. Upper ridging builds back in next week with more warm, dry conditions. && .AVIATION... (18Z TAFS) Issued at 1222 PM CDT Tue Sep 6 2022 Clear skies and VFR conditions will continue through the next 24 hours. Winds will remain relatively light throughout the afternoon, primarily out of the south-southeast. A weak front will push into the area by the end of the period, bringing a northeasterly wind shift to CNM/HOB/INK/MAF before tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 67 93 67 93 / 0 0 0 0 Carlsbad 65 93 65 90 / 0 0 0 0 Dryden 69 92 70 92 / 0 0 0 0 Fort Stockton 67 90 65 90 / 0 0 0 0 Guadalupe Pass 64 82 63 81 / 0 0 0 0 Hobbs 63 91 63 90 / 0 0 0 0 Marfa 57 84 55 85 / 0 0 0 0 Midland Intl Airport 67 91 67 90 / 0 0 0 0 Odessa 69 91 67 90 / 0 0 0 0 Wink 67 93 65 90 / 0 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...16 LONG TERM....29 AVIATION...16
Hazardous weather outlook, Sep 6, 1:28 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 128 PM CDT Tue Sep 6 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-071830- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 128 PM CDT Tue Sep 6 2022 /1228 PM MDT Tue Sep 6 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:13 AM CDT | River Flood Warning | MAF | Presidio | 6 hr |
| Sep 6, 10:13 AM CDT | River Flood Warning | MAF | Presidio | 6 hr |
| Sep 6, 3:52 PM CDT | River Flood Warning | MAF | Brewster | 37 min |
| Sep 6, 3:52 PM CDT | River Flood Warning | MAF | Brewster | 39 min |
| Sep 6, 3:52 PM CDT | River Flood Warning | MAF | Brewster | 38 min |
| Sep 6, 4:36 PM CDT | River Flood Warning | MAF | Brewster | 21 days |
| Sep 6, 4:36 PM CDT | River Flood Warning | MAF | Presidio | 19 days |
| Sep 6, 4:36 PM CDT | River Flood Warning | MAF | Brewster | 4 days |
| Sep 6, 4:36 PM CDT | River Flood Warning | MAF | Brewster | 13 days |
Nearby
River Flood Warnings in Texas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.